# SDR USAA2011020890610

- Difficulty date: February 1, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 40,834 hours, 16,477 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - S4 CHECK - LEVEL 2 CORROSION ON FLOORBEAM AT FR 66 TO FR 68, +Y1292.  REPLACED FLOORBEAM AT FR 66 TO FR 68, +Y1292.
